# SDR LR7A08062

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 3536075XX
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5211, FOUND RAMP DOOR LEADING EDGE WELL INTERGRANULAR CORROSION AT RS0.0, LBL62-RBL62, WL144.  REPAIR ACCOMPLISHED BY REMOVING CORROSION AND REPLACING SUPPORTS P/N 353607-51, -52L, -53R IAW SMP583 CHAP 51-60 AND 51-70 AND DWG 353607.
